8 doctors weighed in:
If you go off risperidal (risperidone) without doctor supervision could it have serious health risks?
8 doctors weighed in

Allison Greco
General Practice
7 doctors agree
In brief: Yes
Psychiatric medications such as Risperdal have serious side effects, and also cause physical withdrawal problems.
In addition to experiencing physical withdrawal symptoms, you are likely to have re-occurrence of the psychiatric symptoms the Risperdal was treating in the first place. Please see your doctor right away to discuss whether or not you should discontinue this medication.

In brief: Yes
Psychiatric medications such as Risperdal have serious side effects, and also cause physical withdrawal problems.
In addition to experiencing physical withdrawal symptoms, you are likely to have re-occurrence of the psychiatric symptoms the Risperdal was treating in the first place. Please see your doctor right away to discuss whether or not you should discontinue this medication.
Allison Greco
Allison Greco
Answer assisted by Allison Greco, Medical Student
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors